| Model Number |
H938742 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an exactamix 4000ml eva (ethylene vinyl acetate) tpn (total parenteral nutrition) was leaking from an unspecified location.The leak was discovered prior to leaving the pharmacy before patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
B5: the leak was detected at the middle port.H4: the lot was manufactured between november 10, 2022 ¿ november 13, 2022.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing using tap water was performed, and a leak from the spike port bonding area.The reported condition was verified.The cause of the condition could not be determined; however, the most probable cause was due to inadequate or lack for cyclohexanone applied to the spike port cap tube when it was inserted into the spike port during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.